Acta Mathematica Hungarica

, Volume 114, Issue 1, pp 117–131

Subsets of ideal topological spaces

  • V. Jeyanthi
  • V. Renuka Devi
  • D. Sivaraj
Article

DOI: 10.1007/s10474-006-0517-7

Cite this article as:
Jeyanthi, V., Renuka Devi, V. & Sivaraj, D. Acta Math Hung (2007) 114: 117. doi:10.1007/s10474-006-0517-7
  • 100 Downloads

Abstract

Properties of α-I-open sets, t-I-sets, strong β-I-open sets, SβI-sets and S-I-sets in ideal topological spaces are discussed. Also, we define a new class of sets called semi-I-locally closed sets which contains the class of all I-locally closed sets and is contained in the class of all semilocally closed sets.

Key words and phrases

codense ideal semiopen set preopen set I-locally closed set fI-set regular I-closed set AI-set α-I-open set t-I-set strong β-I-open set SβI-set and S-I-set 

2000 Mathematics Subject Classification

54A05 54A10 

Copyright information

© Akadémiai Kiadó 2007

Authors and Affiliations

  • V. Jeyanthi
    • 1
  • V. Renuka Devi
    • 2
  • D. Sivaraj
    • 3
  1. 1.Department of MathematicsDr. Sivanthi Aditanar College of EngineeringTiruchendurIndia
  2. 2.Department of MathematicsGovindammal Aditanar CollegeTiruchendurIndia
  3. 3.Department of MathematicsAditanar College of Arts and ScienceTiruchendurIndia
  4. 4.Department of Computer ApplicationsD. J. AcademyCoimbatoreIndia

Personalised recommendations